Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hazz

Should I Switch From Epiduo To Roaccutane?

Recommended Posts

Had pretty bad acne about 2 year ago. Went to see a doctor and got prescribed 100 mg doxy and duac cream. Worked really well and acne went away up till recently. This time the doctor prescribed me doxy again but epiduo instead of duac.

I have been using the epiduo and antibiotics for 8 weeks now. The IB got pretty bad up until week 6 but now its finally starting to clear out. Face starting to feel smooth again although still a little red which I know will fade with time.

However when I went back to the doctor she referred me to a dermatologist who insisted I consider taking roaccutane after I told him my history. I'm not sure if I should switch or keep using the epiduo and doxy (up until 3 months and then see what happens). Right now I have noticed some good improvements. so my questions are...

Should I make the switch? Has anyone been in this scenario before and what did you do?

If I do switch will I have to go through the IB phase again like I did with the epiduo?

Regardless of weather I switch or not what are some ways I can make sure the acne never come back? I don't want to have to go through this for a 3rd time in the future. I also admit that I've been a little slack with my face washing after my acne completely cleared up after the first time...

At the moment my face is pretty oily and I have to wash it at least 3 times a day. Is it true that roaccutane makes your skin less oily?

Link to comment
Share on other sites

Hey Hazz,

so this is what I think people should know accutane is different for everybody. I went on this website before I started and I heard great stories from this medication to horror stories so I really think it just depends on the person. I have extremely oily skin, to the point were I continually looked greasy and it was a mess. So finally after 5 years of on and off antibiotics and topical creams I decided to go on accutane. I have been on it for 3 weeks (40/mg) a day and I am amazed with how quickly my skin has already started to change. I can't believe that it is not oily!! I have been drinking tons of water, working out, and just monitoring how I feel on the meds. At the end of the day if I start getting those severe side effects I would just get off but as for me so far so good. I'm trying to stay positive, and I believe I will continue to have a positive experience. I hope this helps :) Let me know if you have any other questions and I will definitely help out as much as I can.

Jess

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×